Mar 17, 2004
I have been on kaeltra&combivir for two years. My doc is changing my meds to reyataz,norvir&trizivir next month(mar.)What side effects can I expect from this new combo? I am a 46yr old male diagnosed in Nov.99 with aids
| Response from Dr. Henry
Many patients tolerate Norvir + Reyataz better than Kaletra. Trizivir is the same as Combivir with Ziagen added. The main problem with Ziagen (abacavir) is the 5% of so of patients who develop a hypersensitivity reaction to it (usually in the first 4-8 weeks). That is characterized by fatigue and/or fever/and or respiratory problems and/or GI complaints. About 5% of patients (maybe higher with Norvir added) on Reyataz will develop a significant increase in their bilirubin level (jaundice) which is unacceptable to the patient. More information about those drugs is available on this website under the specific drugs as well as at www.aidsinfonet.org or www.tpan.com KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Is Tingling Lips A Sign Of Acute HIV Infection?
- Itchy Rash Worried It Could Be HIV
- Blood In Urine After Masturbation Worried I Have HIV
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Burning Urethra After Touching Dried Semen Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.